# SDR SWAA107340

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 75,414 hours, 68,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FLOOR SUPPORT CORRODED AT BS 860, RBL 7.5.  REMOVED AND REPLACED SUPPORT PER EA.
